MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION HScribe; Electrocardiograph, Ambulatory, With Analysis Algorithm

BAXTER HEALTHCARE CORPORATION HScribe; Electrocardiograph, Ambulatory, With Analysis Algorithm
Catalog Number HSERV-6AA-XXXXB
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction

Brand Name
HScribe
Common Device Name
Electrocardiograph, Ambulatory, With Analysis Algorithm
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
WELCH ALLYN PRODUCTS, MEXICO
emilio flores #2471-a2
caã¿â¿¿on del padre
tijuana, baja california NA 22203
MX   22203
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
+1(224)270-5355
MDR Report Key50906106
Report Number3006087789-2026-00026
Device Sequence Number14974135
Product Code MLO
UDI-Device Identifier00817655020228
UDI-Public(01)00817655020228
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHSERV-6AA-XXXXB
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown